# SDR UPS06447451

- Difficulty date: July 7, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT BS 1660 STR 35L FRAME ATT STIFFENER FOUND CRACK (CRACK LENGTH .375 INCH).  AFT CARGO COMPT BS 1660 STR 35L FRAME ATTACHED CRACK STIFFENER REPLACED AS PER SRM 51-10-01 PG 9.
